# SDR AUS20020668

- Difficulty date: June 20, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3544123F13
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 640608901
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIR SPEED INDICATOR (ASI) FAULTY. ASI FOUND TO HAVE A CASE LEAK.FOUND DURING INSTALLATION CHECK. THE ASI HAD BEEN RECENTLYREPAIRED. PERSONNEL/MAINTENANCE ERROR.
